# SDR ASAA2020110833507

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 17,838 hours, 5,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 22,353 hours, 7,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE AT 350, CABIN PRESSURE FLUCTUATED NONSTOP +/- 500' FPM ENTIRE FLIGHT.  NOTICEABLE IN EARS AND GAUGE.  CABIN HELD STEADY AT 7000' AND 7.8 PSID.  DESCENDED LATER TO 310 AND FLUCTUATIONS CONTINUED.  GROUNDED-YES.   CABIN PRESS CONTROL NR 1 AND NR 2 BITE, PER B737-900 FIM 21-31 TASK 801 SHOWED NO FAULTS AND SYSTEM TEST PASSED.  PACK FLOW TEMP CONTROL NR 1 AND NR 2 BITE, PER FIM 21-62 TASK 801 SHOWED NO FAULTS.  ACCOMPLISHED T/S, PER FIM 21-33 TASK 802.  FOUND RIGHT PACK TEMP CONTROL VALVE V141 OPERATING ABNORMALLY,  VALVE WAS MAKING BROAD ADJUSTMENTS TO PACK TEMP AND RIGHT PACK APPEARED TO BE FLUCTUATING.  R & R AND TESTED RIGHT PACK TCV, PER B737-900 AMM 21-51-10-000-801/AMM 21-51-10-400-801.  OPERATIONS NORMAL, NO LEAKS NOTED.
